Algorithmic problems for commutative semigroups
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a8,
author = {M. A. Taitslin},
title = {Algorithmic problems for commutative semigroups},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a8/}
}
M. A. Taitslin. Algorithmic problems for commutative semigroups. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a8/